Ask an expert
Question

25 Oct 2011

gerd
I suffer with GERD and am currently on 40mg of Topzole twice a day. The Dr has also prescribed Eglonyl for 3 months. Lately when I am lying on my right side, I feel very uncomfortable and feels like something is pressing in between by chest. What could this be?
Answer 338 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Susan

You are experiencing tenderness due to GERD. Reconsult your doctor and inform him about your new symptom.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19856 votes
Vote